On the convergence of Bhattacharyya bounds in the multiparameter case
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 601-608
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_601_608,
author = {J. Bartoszewicz},
title = {On the convergence of {Bhattacharyya} bounds in the multiparameter case},
journal = {Applicationes Mathematicae},
pages = {601--608},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-601-608},
zbl = {0447.62053},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-601-608/}
}
TY - JOUR AU - J. Bartoszewicz TI - On the convergence of Bhattacharyya bounds in the multiparameter case JO - Applicationes Mathematicae PY - 1977 SP - 601 EP - 608 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-601-608/ DO - 10.4064/am-16-4-601-608 LA - en ID - 10_4064_am_16_4_601_608 ER -
J. Bartoszewicz. On the convergence of Bhattacharyya bounds in the multiparameter case. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 601-608. doi: 10.4064/am-16-4-601-608
Cité par Sources :